Please use this identifier to cite or link to this item:
Title: Identities for generalized Fibonacci numbers : a combinatorial approach
Authors: Plaza, A. 
Falcón, S. 
UNESCO Clasification: 120504 Teoría elemental de los números
Keywords: Combinatorial proof
Generalized Fibonacci numbers
Non-inductive methods
Issue Date: 2008
Journal: International Journal of Mathematical Education in Science and Technology 
Abstract: This note shows a combinatorial approach to some identities for generalized Fibonacci numbers. While it is a straightforward task to prove these identities with induction, and also by arithmetical manipulations such as rearrangements, the approach used here is quite simple to follow and eventually reduces the proof to a counting problem.
ISSN: 0020-739X
DOI: 10.1080/00207390701867448
Source: International Journal of Mathematical Education in Science and Technology [ISSN 0020-739X], v. 39 (49), p. 563-566
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Oct 15, 2022

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.